Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had laparoscopic surgery for ovary and appendix. Pain in the left side. Doing Lamars breathing. Is this related to the surgery?

I had surgery about two weeks ago it was keyhole laperscopy. I had my right ovary and tube plus appendix. I managed to get back on my feet after a week, but last night and today I have been experiencing left hand side pains.. the pain is excruiating and I have to do lamars breathing and take tramadol to ease the pain.. I just wondered if this was normal or do i need to see my doctor or surgeon about this just in case it is something else?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Pain can be due to left ovary problem or Urinary tract infection.
Get an Ultrasound abdomen to confirm the diagnosis.
Till then take Antibiotic like Levofloxacin and Antispasmodic like Dicyclomine along with Rabeprazole.
If you come back with ultrasound report,i will clarify further
Wish you good health
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor